# SDR WRNA200700021

- Difficulty date: December 26, 2006
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 49,530 hours, 20,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M72 CHECK, CORROSION WAS FOUND, AFT FUSELAGE FRAME 58 AT STRINGER 39R.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLERS IAW DISPOSITION MSN 207/04 FROM FAA FORM 8110-3 DATED 1-22-07.
